Nagoya Mathematical Journal

Automorphism groups of Jordan algebras

E. Ray Bobo

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 32 (1968), 227-235.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118797375

Mathematical Reviews number (MathSciNet)
MR0231874

Zentralblatt MATH identifier
0159.04001

Subjects
Primary: 17.40

Citation

Bobo, E. Ray. Automorphism groups of Jordan algebras. Nagoya Math. J. 32 (1968), 227--235. https://projecteuclid.org/euclid.nmj/1118797375


Export citation

References

  • [1] E.C. Paige, Jr Jordan Algebras of Characteristic Two, Dissertation, University of Chicago, Chicago, Illinois, (1954). Georgetown University